# SDR FDEA201405231147

- Difficulty date: May 23, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 72,832 hours, 12,143 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2888502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK ON RT WING LOWER SLAT TRACK PANEL BETWEEN NR 5 & 6 SLAT, MARKED WITH TAPE.  INSPECTION WILL VERIFY IF IT IS CRACKED.  INSTALLED DOUBLER & FILLER IAW SRM 57-40-02.
